Advertisement

Sugli omomorfismi quasi étale e gli anelli eccellenti

  • 21 Accesses

  • 2 Citations

Summary

In this paper we define quasi étale ring homomorphisms, as a generalization of étale ones, and we show that if ϕ: A→B is a quasi étale homomorphism of noetherian rings, and A is excellent, then B is excellent. The converse is not always true; however we show that if ϕ is faithfully flat and regular (in particular qnasi étale), if A is universally catenarian and B is excellent, then A is excellent. The above statements can be applied when B is the henselization of A with respect to an ideal; and from this it follows that a Hensel pair is a direct limit of excellent ones.

Bibliografia

  1. [1]

    N. Bourbaki,Algèbre Commutative, I, II, Hermann, Paris (1961).

  2. [2]

    —— ——,Algèbre Communtative, cap. III, IV, Hermann, Paris (1961).

  3. [3]

    S. Greco,Algebras over non local hensel rings, J. of Algebia, 8 (1968), pp. 45–59.

  4. [4]

    —— ——,Henselization of a ring with respect to an ideal, Trans. Am. Mat. Soc. 144 (1969), pp. 43–65.

  5. [5]

    —— ——,Sugli omomorfismi piatti e non ramificati, Le Matematiche, 24 (1969), pp. 392–415.

  6. [6]

    A. Grothendieck,Éléments de Géometrie Algébrique, cap. IV parte 1a, Publ. Math. no 20, I. H. E. S. (1960).

  7. [7]

    -- --,Éléments de Géometrie Algébrique, cap. IV parte 2a, Publ. Math. no 24, I.H.E.S. (1965).

  8. [8]

    -- --,Éléments de Géometrie Algébrique, cap. IV parte 3a, Publ. Math. no 28, I.H.E.S. (1965).

  9. [9]

    -- --,Éléments de Géometrie Algébrique, cap. IV parte 4a, Publ. Math. no 32, I.H.E.S. (1967).

  10. [10]

    M. Nagata,Local Rings, Interscience Publ. (1962).

Download references

Author information

Additional information

Lavoro eseguito nell’ambito del Comitato Nazionale per la Matematica del C.N.R.

Entrata in Redazione il 25 Febbraio 1971.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Greco, S. Sugli omomorfismi quasi étale e gli anelli eccellenti. Annali di Matematica 90, 281–296 (1971). https://doi.org/10.1007/BF02415052

Download citation